MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN FRAME; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN FRAME; APPARATUS, TRACTION, NON-POWERED
Catalog Number 3105000100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Compartment syndrome (4888)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure while pulling traction on the operative leg the patient¿s foot and the boot liner fell out of the boot, the surgeon was able to catch the foot and readjusted.A week later, following a left hip scope the patient reports right lower calf pain post-operatively, there are concerns for surgical boot/bed causing compartment syndrome.Patient was brought back for surgery on the affected extremity; additional treatment and therapy were required.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The device will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient¿s foot and the boot liner fell out of the boot.Probable root cause: process: boa laces routed incorrectly.Use errors.
 
Event or Problem Description

Brand Name
PIVOT GUARDIAN FRAME
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23928063
Report Number0002936485-2025-01033
Device Sequence Number9030299
Product Code HST
UDI-Device Identifier07613327380361
UDI-Public07613327380361
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3105000100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown